# SDR SWIA200923822

- Difficulty date: December 10, 2009
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 20,817 hours, 17,579 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fitting
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST FITTING CRACKED.  (C CHECK)  REPLACED PER SRM.
